# SDR C2XA09IA217

- Difficulty date: August 30, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 19,454 hours, 14,711 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Part serial: 00123929
- Condition: Inoperative
- Location: Nr 1
- Part time: 16,882 hours, 15,203 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2308, THE CREW REPORTED A LOSS OF N1, ITT DATA, A DAU FAIL MESSAGE, AND A FUEL IMBALANCE ON CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ON DAU, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
